# SDR REXA2019123071800

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670321794
- Condition: Corroded
- Location: Jack Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD JACK FITTING RT SUPPORT IN THE FWD AVIONICS COMPARTMENT.  THE JACK FITTING SUPPORT WAS REPLACED IAW SRM 51-42-06, AND SRM 51-42-20.
